Horrible Side Effects Since Switching To Minasterin 24 Fe

1 Reply Updated



Conversation Starter

Victoria Says:


I have PCOS and my doctor prescribed Loestrin for me to regulate my periods ( I was getting maybe 2 a year). I was on Loestrin 24 Fe for about 3 years until they discontinued it. I didn't hear anything about it being discontinued so when i picked up my new pack and saw that it said Minasterin 24 i did my research. I figured out what happened and heard that it was pretty much the same thing so i started taking it thinking "why not?". It most definitely is NOT the same thing. I had no problems with Loestrin and virtually no side effects. It even did what it was supposed to and forced me to have my period once a month. I tried taking nuva ring once (i was having trouble taking the pill everyday so i tried the switch) and it made me a nightmare of a person to be around so i switched back to Loestrin and the transition was so easy! I feel like Loestrin is the only birth control that works for me because its a low hormone birth control. Ever since taking the Minasterin i have been miserable. I used to be the kind of person that never, ever cried over anything. Now I'm the kind of person that literally cries over spilled milk. It would not be an exaggeration to say i cry every day. I even cried in a job interview! I have no libido and its ruining my almost two year relationship with my boyfriend. He even has mentioned how horrible my mood swings have been. It seems like i don't laugh anymore. I have never had anxiety in my life and all of a sudden I'm having panic attacks over the smallest things. The other day i had a panic attack over how messy my apartment is. I just can't do this anymore! I have half a mind to just go off birth control but i can't because of the fact that I'm on it for medical reasons. Im so confused and frustrated and i just don't know what to do anymore. I'm scared to try Lomedia because quite a few people are saying they are having problems with it as well. Im thinking of maybe switching to the copper IUD because it doesn't have any hormones but since I've never had kids before I'm afraid of what it could do to me (like getting lost in my uterus or poking a hole in my uterus). Im also afraid to try the shot or the implant because of how the hormones in the nuvaring affected me.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Victoria! How are you?

Why did your doctor say that it was necessary for you to have a period every month?

Because, unless you're trying to get pregnant, then you really don't need to have one and take hormonal contraceptives to force it. I could understand, if you were skipping your period and didn't know why, but you already know that it's due to PCOS and that there is nothing else wrong.

The symptoms you've described are all classic signs of getting way too much estrogen.

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

Side effects switching Celexa to Wellbutrin
I am taking 40mg of Celexa and was switching to Wellbutrin. I followed the doctors orders of slowly decreasing the Celex... 1 reply
Side effects after switching from Xarelto to Eliquis
Since switching from xarelto to eliquis two years ago, I have been experiencing extreme bouts of sluggishness, itching a... 12 replies
diagnosed with schizophrenia and horrible side effects after taking and stopping lyrica
when taking lyrica I noticed it was helping with the nerve pain and my fibro a little but it was increasing and bringing... 6 replies
Tamsulosin side effects upon switching manufacturers
I've been taking Tamsulosin 0.4 for a while with little side effects. My pharmacy gave me Tamsulosin 0.4 made by a d... 1 reply
Horrible side effects
My daughter had this injection approximately 2 1/2 weeks ago and has had a horrible reaction. It started with severe pai... 2 replies
Bentyl side effects are horrible
I have been on Bentyl for about 6 weeks and the constipation is so bad that I have had to take laxatives. I'm seriou... 2 replies
cymbalta side effects horrible
Cymbalta is a horrible drug the side effects are horrible. It makes you have all of the side effects it says. Every sing... 2 replies
Chlorthalidone horrible side effects
I started taking this drug 2 days ago as the beta blocker I was on was making me feel terrible but I am having the same ... 1 reply
levaquin and it's horrible side effects
I would like to share my experience with Levaquin given for a Sinus Infection. ## Hi, Susie! I'm very sorry that you... 4 replies
ibilex 500 cephalexin side effects is horrible
Hi ever since i have been taking ibilex i have been having weird scary thoughts, getting emotional, anxiety,trouble brea... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 27 February 2014.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA